Gyno 6 months after the fact! Why?

  1. Gyno 6 months after the fact! Why?


    I found a mass just under my left nipple a month ago so i decided to see a doctor. I had finished a moderate cycle of sust and dec in the middle of Aug. which included nolvadex during and after the fact. Had a mamo and ultrasound done and the conclusion was gyno. I scheduled to see a surgeon but the wait was a month and a half long for new patients (going next thurs). The original mass seems to have slightly reduced in size but it has now spread to the right side. It is very small, pointy almost, very tender, but never itches. I started nolva 40mg/ED about three weeks ago and nothing has seemed to stopped or even go away as far as I'm concerned. I am 180 lbs with 11% bf and it's not that noticable. I can see what appears to be slight swelling and it does bother me. Anyway, why is this occuring 6 months after my cycle and only on one side? Diet consists of protein, glut, creatine, EFAs, and multi only. This seems weird but I thought I would throw this out to see if anyone else experienced a similar situation. I just want it to stop. No PHs or gear since aug but wanted to start m1t and 4ad soon. Any opinions would be appreciated. Thanks.


  2. Moved this to the correct forum..
    The only thing I would verture to guess would be that you test levels might been really low... but if you didn't have pre and post blood work there really no way of ever knowing for sure..

  3. letro is what you want not nolva ...letro will starve the lump of estrogen
    •   
       


  4. Quote Originally Posted by buyb12
    letro is what you want not nolva ...letro will starve the lump of estrogen
    Where do you get this from? Lump of estrogen?!?!?!?!? Starve the lump?!?!?!What the hell is that?


    Please do us all a favor and use PubMed before you give advice.



    Use NOLVA
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  5. thats how i read it at first too.
    he's not talking about a lump of estrogen.
    he's saying that there is a lump (the glandular gyno) and the letro is going to starve it of estrogen (deny the lump of it's tropic factor, which is estrogen.)
    still, I don't see how novla doesn't do the same thing, just a different way.
    maybe it wasn't his grammar though that you are critizing.

  6. Plus, he's been using Nolva. Maybe he just doesn't respond well to it. Then again, I don't know enough about Letro to make an informed decision.

  7. Well, I did a little reading on letrozole and it seems to work very well on cycle. Not a lot I could find after cycle but a lot of the studies were recommending it over tamoxifen as far as cancers that were estrogen fed.

  8. Nolva blocks the receptors in which gyno can form. It directly stops gyno. Letro just blocks aromatase but does not block the receptors and many studies already have shown that you doin't need a high amount of estrogen to form gyno. It only needs to be present. Letrozole doesn not eliminate estrogen altogether and does not account for circulting estrogen present before use.

    One other thing. I got gyno when using Letro.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  9. Quote Originally Posted by Sir Foxx
    Plus, he's been using Nolva. Maybe he just doesn't respond well to it. Then again, I don't know enough about Letro to make an informed decision.
    Then he needs to raise the dosage or discontinue the use of androgens.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  10. Quote Originally Posted by Sir Foxx
    Well, I did a little reading on letrozole and it seems to work very well on cycle. Not a lot I could find after cycle but a lot of the studies were recommending it over tamoxifen as far as cancers that were estrogen fed.
    Cancer formed within breast tissue of woman is not gyno. Its a completly different condition.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  11. I know, I was just typing outloud You know more than me on this subject for sure, so I defer.

  12. Bobo, which one of the anti-e's almost completely eliminates estrogen? And would that help, like in conjuction with the Nolvadex?

  13. Well I just hate to see someone get the wrong advice based on the myths of bodybuilding. In his case since it is post cycle I suspect his test levels are low (as Matt said) and a rise on estrogen, prolactin and/or progesterone. In these cases it doesn't take much estrogen at all to cause a problem because his hormonal balance is "out of whack".

    In all of those cases (estrogen,progesterone,prolact in) tamoxifen is the best treatment and will help with ALL of them. It will help directly stimulate his HTPA to.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  14. Quote Originally Posted by Sir Foxx
    Bobo, which one of the anti-e's almost completely eliminates estrogen? And would that help, like in conjuction with the Nolvadex?
    Exemestane will lower estrogen the most out of all of them but is not healthy for the long run. AI's will lower estrogen more than SERMS and block 90% of aromitization but lowers estrogen levels around 50%. Those figures change depending on what study you use but thats about the average. But the main thing is that they do not block the receptors responsible for gyno forming and tamoxifen does this better than all of them. But as with any drug, none of them are 100% effective. It took me 3 weeks of megadosing Nolva to have mine subside (first week at 80mg/day)
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  15. Thanks for the replies! Keep your ideas coming. This situation just seems odd to me given it is 6 months later. I am going to get some blood tests done and i will post what the surgeon says to me. Should I mention letrozole to him if he doesn't bring it up? Any ideas on why it is just the left nipple and not both. I'm not asking you to be doctors in this situation, just asking people who are more educated in this area than I am. Thanks again.

  16. I would not ask him about Letro because he might look at you like your nuts. I would use more Nolva and raise the dosage if I was you. Get your blood tests done becaue you might need some HCG if your test levels are still low this far after your cycle. No its not uncommon to only get it on one side. Mine formed on the right side just above my nipple.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  17. DHT gel (Andractim) or a generic knockoff might help as well. DHT is thought to act as an aromatase inhibitor and perhaps compete directly with estrogen for binding at the estrogen receptor. DHT has been used in several case reports and controlled trials to successfully treat gynecomastia. So perhaps a viable strategy would be to combine DHT gel with tamoxifen.
  

  
 

Similar Forum Threads

  1. Replies: 17
    Last Post: 04-07-2010, 05:58 PM
  2. Replies: 0
    Last Post: 04-13-2008, 10:26 PM
  3. Gyno 3 months after pheraplex cycle
    By Davrlev in forum Anabolics
    Replies: 11
    Last Post: 11-06-2006, 06:23 PM
  4. Replies: 4
    Last Post: 02-04-2004, 03:25 AM
  5. gyno 3 weeks after 19Nor cycle, why?
    By neurotic in forum Anabolics
    Replies: 4
    Last Post: 05-23-2003, 02:29 PM
Log in
Log in